Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 379761, 6 pages
http://dx.doi.org/10.1155/2014/379761
Research Article

Nontrivial Solutions for a Boundary Value Problem of th-Order Impulsive Differential Equation

1School of Mathematics, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

Received 3 October 2013; Accepted 28 November 2013; Published 23 January 2014

Academic Editors: H. Lin and D.-B. Wang

Copyright © 2014 Jiafa Xu and Zhongli Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Guo, “Positive solutions of an infinite boundary value problem for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 5, pp. 2078–2090, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. D. Guo, “Multiple positive solutions for first order impulsive superlinear integro-differential equations on the half line,” Acta Mathematica Scientia, vol. 31, no. 3, pp. 1167–1178, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. D. Guo, “Multiple positive solutions for first order impulsive singular integro-differential equations on the half line,” Acta Mathematica Scientia, vol. 32, no. 6, pp. 2176–2190, 2012. View at Google Scholar
  4. H. Zhang, L. Liu, and Y. Wu, “Positive solutions for nth-order nonlinear impulsive singular integro-differential equations on infinite intervals in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 2, pp. 772–787, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Xu and H. Zhang, “Positive solutions of an infinite boundary value problem for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5806–5818, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Ahmad and A. Alsaedi, “Existence of solutions for anti-periodic boundary value problems of nonlinear impulsive functional integro-differential equations of mixed type,” Nonlinear Analysis, vol. 3, no. 4, pp. 501–509, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value problems of fractional order,” Nonlinear Analysis, vol. 4, no. 1, pp. 134–141, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. X. Zhang, X. Yang, and W. Ge, “Positive solutions of nth-order impulsive boundary value problems with integral boundary conditions in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 12, pp. 5930–5945, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Feng, X. Zhang, and X. Yang, “Positive solutions of nth-order nonlinear impulsive differen- tial equation with nonlocal boundary conditions,” Boundary Value Problems, vol. 2011, Article ID 456426, 19 pages, 2011. View at Publisher · View at Google Scholar
  10. M. Feng and H. Pang, “A class of three-point boundary-value problems for second-order impulsive integro-differential equations in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 1, pp. 64–82, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. Yang, “Existence of nontrivial solutions for a nonlinear Sturm-Liouville problem with integral boundary conditions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 1, pp. 216–225, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Xu and Z. Yang, “Positive soltuions for a system of nth-order nonlinear boundary value problem,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 4, pp. 1–16, 2011. View at Google Scholar
  13. M. Krein and M. Rutman, “Linear operators leaving invariant a cone in a Banach space,” American Mathematical Society Translations, vol. 10, no. 1, pp. 199–325, 1962. View at Google Scholar
  14. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988.